# SDR YENA2022120101179

- Difficulty date: November 29, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N523JB
- Make and model: Airbus A320-232
- Aircraft serial: 01506
- Aircraft time: 77,941 hours, 28,373 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Frms 66-68 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORR LWR SILL FR66-FR68 STR 23R AFT GALLEY; REF AEM NR 2022-590419 FOR ALL WORK ACP RPL SILL PER SRM A320-51-72-11. (CONSIDERED AS A MAJOR REPAIR)
